# SDR WVER2017011791801

- Difficulty date: January 18, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 31,346 hours, 25,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670386011
- Part serial: 15005
- Condition: Gouged
- Location: Pax Door
- Part time: 31,346 hours, 25,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE IS GOUGED ON THE FIRST AND AFT THREE LUG LANDINGS. BLENDED GOUGE OUT IAW REO 670-53-21-582 REV B.
